# SDR UHLA002468

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N806SA
- Make and model: Dhav DHC8301
- Aircraft serial: 279
- System (JASC): 2711 · Aileron Tab Control System
- Part: Indicator
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 24 - TTN-BED - DURING LEVEL FLIGHT, NOTED AILERON TRIM INDICATOR SHOWING FULL DEFECTION TO THE LEFT.  PILOT REPORTED UNABLE TO RECENTER.  AIRCRAFT ROLLED TO THE RIGHT WHEN AUTOPILOT WAS DISENGAGED WHILE AIRCRAFT WAS TRIMMED FULL RIGHT WHICH WAS INDUCED BY CREW.  AIRCRAFT WAS RETRIMMED TO LEVEL FLIGHT.  LANDED IN BED SAFELY.  BED MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE AILERON TRIM TAB SYSTEM AND FOUND THAT THE TRIM TAB INDICATOR WAS INTERMITTENTLY FAILING TO THE FULL LEFT POSITION.  MAINTENANCE DEFERRED THE AILERON TRIM INDICATION AND THE AIRCRAFT WAS RELEASED.  (M)
